# SDR COMA0260198

- Difficulty date: March 16, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 7,617 hours, 7,828 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018AB
- Part serial: 303
- Condition: Malfunctioned
- Location: Avionics
- Part time: 14,592 hours, 14,352 cycles
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5436 FLAPS FIALED AT 0 DEGREES.REPLACED THE FECU
